# SDR QXEA2013031500603

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 388-401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CORRODED BS 388-401.  REMOVED CORROSION IAW SRM 51-21-00-00-02, REV 12 AND SRM 51-42-05-02-01, REV 12.  BLENDED AREA CONFIRMED CRACK FREE USING HFEC IAW NDTM 51-00-06-910-801 PART 1 AND 51-00-04-910-801 PART 1, REV 7.  FOUND WITHIN LIMITS IAW RD8/4-53-5279 ISSUE 1.
